# SDR ERKR200100124

- Difficulty date: May 14, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01715170
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF DAMAGED FRAME OUTER CHORD, STA 440, S-9R TO S-14R.  THIS CONSISTS OF CUTTING AND SPLICING THE EXISTING 65B01715-170 FRAME BETWEEN STRINGERS 9 AND 10 AND REMOVING AND REPLACING THE FRAME SEGMENT LOCATED BELOW THE CUT TO THE EXISTING SPLICE LOCATED AT STRINGER 13A.  REPAIR OF SHORT EDGE CONDITION EXISTING ON SKIN DOUBLER SPLICE PLATE LOCATED BETWEEN S-12R AND S-13R CONSISTS OF FABRICATING AND INSTALLING A NEW ONE IN PLACE OF THE ORIGINAL PER ECRA 3203-53-041-2.
